MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they trying to initiate therapy on patient with new set of pads.Arctic sun device keeps alerting 02 low flow.Nurse stated they've already tried disconnecting and reconnecting with no resolution.Patient temperature (pt) was 38.3c, targeted temperature (tt) was 35c.Walked through stop therapy and disconnect pads.Placed device in manual control at 10c with no pads connected.System diagnostics: outlet monitor temperature (t1) was 10.2c, outlet control temperature (t2) was 10.2c, inlet temperature (t3) was 10.6c, chiller temperature (t4) was 4.6c, water flow rate (wfr) was 2.3 lm, inlet pressure (ip) was -7.8psi, circulation pump command (cpc) was 89 percent, mixing pump command (mpc) was 18 percent, heater command (hc) was 0, water reservoir level (wrl) was 5, system hours were 30800.8, pump hours were 12504.9.Reconnected pads while still in mc and water flow rate (wfr) was 0.8 lm, inlet pressure (ip) was -0.5psi.Disabled manual control and restarted therapy with pads connected.Water flow rate (wfr) was 0 lm and device low air leak.Advised swapping out to alternate device.Send this one to biomed labeled low flow.Sn (b)(6).Per follow up information received via phone on 11may2026, transferred to the biomed.Spoke with biomed who stated they'd like to discuss pm options for this device.No repairs made at this time.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25185809
Report Number1018233-2026-03170
Device Sequence Number18804845
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)121101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown